# SDR CHQA200500118

- Difficulty date: June 20, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N975RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145337
- Aircraft time: 11,093 hours, 9,708 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3409 LGA-ILM - AFTER LEVELING OFF AT FL 340, THE FLIGHT ATTENDANT REPORTED THE LAV SMOKE DETECTOR HAD ACTIVATED.  THE LAV APPEARED TO BE NORMAL WITH NO SMOKE NOTED.  THERE WAS NO WARNING MESSAGE IN THE COCKPIT.  THE ALARM STOPPED AFTER A FEW MINUTES AND THEN STARTED BACK UP AGAIN.  THE FLIGHT DIVERTED INTO ORF AND LANDED WITHOUT EVENT.  MAINTENANCE INSPECTED THE LAV SMOKE DETECTOR AND REMOVED A LARGE AMOUNT OF DUST FROM THE DETECTOR.  THE LAV SMOKE DETECTOR WAS TESTED AND OPS CHECKED GOOD.  THE FLIGHT CONTINUED TO ILM WITHOUT PROBLEMS.
